# SDR DALA2023011200260

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 67,628 hours, 8,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 CORROSION FOUND ON FLOOR SUPPORT -Y795.3, 10 INCHES AFT OF FRAME 72. CORRECTIVE ACTION: REPAIRED PER PRI 604900-14 AND ERA 604900-14. (2578251)
